`a`
Numerical Algebra, Control and Optimization (NACO)
 

Some new bounds for two mappings related to the Hermite-Hadamard inequality for convex functions

Pages: 271 - 278, Volume 2, Issue 2, June 2012      doi:10.3934/naco.2012.2.271

 
       Abstract        References        Full Text (125.9K)              Related Articles       

S. S. Dragomir - Mathematics, School of Engineering & Science, Victoria University, PO Box 14428 Melbourne City, MC 8001, Australia (email)
I. Gomm - Mathematics, School of Engineering & Science, Victoria University, PO Box 14428 Melbourne City, MC 8001, Australia (email)

Abstract: Some new results concerning two mappings associated to the celebrated Hermite-Hadamard integral inequality for convex function with applications for special means are given.

Keywords:  Convex functions, Hermite-Hadamard inequality, special means.
Mathematics Subject Classification:  Primary: 26D15; Secondary: 25D10.

Received: October 2011;      Revised: March 2012;      Available Online: May 2012.

 References